# SDR TSAA9753168

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF FUSELAGE SKIN, CRACKS IN LOWER SKINS AT LAP JOINTS (FAA AD94-25-05 AMPT 39-9089), DISCOVERED CRACK APPROXIMATELY .0625 INCH LONG FROM LOWER LAP FASTENER AT BS 727B PLUS 7 INCHES, STRINGER 20L.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
